On generalized derivations of partially ordered sets

Ahmed Y. Abdelwanis 1  and Abdelkarim Boua 2
  • 1 Department of Mathematics, Faculty of Science, Cairo University, 12613, Giza, Egypt
  • 2 Sidi Mohammed Ben Abdellah University, Polydisciplinary Faculty, Taza, Morocco

Abstract

Let P be a poset and d be a derivation on P. In this research, the notion of generalized d-derivation on partially ordered sets is presented and studied. Several characterization theorems on generalized d-derivations are introduced. The properties of the fixed points based on the generalized d-derivations are examined. The properties of ideals and operations related with generalized d-derivations are studied.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] N. O. Alshehri: Generalized derivations of lattices. Int. J. Contemp. Math. Sciences 5 (13) (2010) 629–640.

  • [2] Y. Ceven, M. A. Ozturk: On f-derivations of lattices. Bull. Korean Math. Soc. 45 (4) (2008) 701–707.

  • [3] I. Chajda, J. Rachůnek: Forbidden configurations for distributive and modular ordered sets. Order 5 (1989) 407–423.

  • [4] G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott: Continuous Lattices and Domains. Cambridge University Press (2003).

  • [5] Ö. Gölbasi: Notes on prime near-rings with generalized derivation. Southeast Asian Bull. Math. 30 (2006) 49–54.

  • [6] B. Hvala: Generalized derivations in rings. Comm. Alg. 26 (1998) 1147–1166.

  • [7] J. Larmerová, J. Rachůnek: Translations of distributive and modular ordered sets. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 27 (1988) 13–23.

  • [8] M. A. Ozturk, H. Yazarli, K. H. Kim: Permuting tri-derivations in lattices. Quaest. Math. 32 (3) (2009) 415–425.

  • [9] J. Rachůnek: Translations des ensembles ordonnés. Math. Slovaca. 31 (1981) 337–340.

  • [10] G. Szasz: Derivations of lattices. Acta Sci. Math. (Szeged) 37 (1975) 149–154.

  • [11] Z. Ullah, I. Javaid, M.A. Chaudhary: On generalized tripel derivations on lattices. Ars Combinatoria 113 (2014) 463–471.

  • [12] X.L. Xin, T.Y. Li, J.H. Lu: On derivations of lattices. Inform. Sci. 178 (2008) 307–316.

  • [13] H. Zhang, Q. Li: On derivations of partially ordered sets. Math. Slovaca 67 (1) (2017) 17–22.

OPEN ACCESS

Journal + Issues

Search